# SDR U0GA2024091314412

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N145JW
- Make and model: Skrsky S92A
- Aircraft serial: 920300
- Aircraft time: 3,531 hours, 3,346 cycles
- Engine: Ge CT78A
- Engine time: 3,531 hours, 3,346 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE #2 ENG CAUTION AND AUDIO ACTIVATED DURING HEAVY RAIN AND STAYED "ON".   FOUND WATER ON JUNCTION OF #2 INBOARD FIRE DETECTOR CONNECTOR HARNESS. CLEANED AND DRIED OUT CONNECTOR. OPS CHECK GOOD ON GROUND AT THIS TIME. ALL WORK PERFORMED IAW REF. S92 WIRING SYSTEM MANUAL CHAPTER 26-11-00.
